# SDR ASOA201100462

- Difficulty date: March 10, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 31,000 hours, 27,313 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 TRANSVERSE BEAM UPPER AFT "J" CHANNEL IS CORRODED FROM LBL 18 TO RBL 36 AT SEVERAL LOCATIONS.  FOUND TO BE WITHIN ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-00 AND REMOVED CORROSION IAW SRM 51-21-06.
